# SDR DALA100146308

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 84,769 hours, 10,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND U/D EMERGENCY EXIT SIGNS INOPERATIVE.  MX REPLACED POWER SUPPLY BATTERY.  EMERGENCY LIGHTS CHECKED GOOD.
